Posted 10 September 2012 - 01:00 AM
I had issues on Zoloft mixed with another medication and I was only on the 25mg dosing of it. I was always sick. even more anxious and nervous then normal, and couldn't stay awake or focused for long periods of time. I later had issues swallowing and some other things and the pulled me off of it and I was fine after that! Come to find out I was really sensitive to it and it effected me in horrible ways! mind you I was taking it longer then 16 days, I was at about a month and a half when pulled off of it, but it is still pretty early that medication takes a while to fully effect you and just over two weeks sometimes is not long enough to really make sure it is working correctly! do you see someone? If so try talking to them to calm down a bit because the medication itself takes a few weeks to a month in some people to kick in and improve or show signs of things getting worse.
You will never know the feeling of a driver when winning a race. The helmet hides feelings that cannot be understood.